Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 2, Pages 161-175

A class of generalized uniform asymptotic expansions

Department of Mathematics, Stevens Institute of Technology, Hoboken 07030, New Jersey, USA

Received 2 May 1977; Revised 19 September 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In [1] E. L. Reiss obtained a multivariable expansion of the problem L[y]y+2ϵy+y=0, t>0;y(0;ϵ)=0, y(0,ϵ)=1 by means of a technique which does not employ the traditional method of using a secularity condition in obtaining higher order approximations. In this paper Reiss' technique is formalized and new results are established.